Announcement

Collapse
No announcement yet.

detrol drying you out?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • detrol drying you out?

    i have only taken one 2mg dose of detrol LA so far, and buddy, my eyes are sooooo dry. i could drink a gallon of water. my hands feel like they are cracking open as i type.

    anyone else had this?

    any suggestions?
    Don't Dream it....Be it!

  • #2
    I am taking ditropan for about a month now and it makes me sooo thirsty. I get wicked dry mouth and my skin is very dry also!
    The only thing that stays the same is change

    Comment


    • #3
      I've been taking Driptane since last November. I'm sick of the dry mouth but it's way better than the IC pain. For eyes/hands I don't know what to do, but for the mouth I sip water. And eating and swallowing can be a huge problem too.

      Stick with it!
      Christa

      Comment


      • #4
        I also take ditropanxl and pyridium plus and I get the dry mouth too. I keep an insulated cup of ice water beside me all the time, and it helps a lot or chew some gum. that helps too.good luck and hope you have a painfree day. grouphug grouphug
        A sense of humor is the lubricant of life's machinery.

        love ya' patticake

        Comment


        • #5
          It destroys my sinuses and throat after about a week of taking it.
          Flowerchild
          I'm Perfectly Imperfect and Praying for Remission

          Comment

          Working...
          X